# SDR 2024F00041

- Difficulty date: January 25, 2024
- Submitted: February 26, 2024
- Operation: General aviation
- Aircraft: N739S
- Make and model: Pilats PC1247
- Aircraft serial: 844
- Aircraft time: 3,045 hours, 1,897 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085029
- Part serial: P1020CA
- Condition: Failed
- Location: Engine
- Part time: 3,333 hours, 457 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START, STARTER-GENERATOR FAILED. STARTER-GENERATOR HAD 675.4 HOURS TSO. BRUSHES WERE FOUND TO BE WORN TO LIMITS (PREMATURE FAILURE). OVERHAUL WAS PERFORMED BY AMETEK B&S, CRS NE2R028L, ON WORK ORDER BGN111474 DATED 03NOVEMBER2023.
